Revista de la
Unión Matemática Argentina
A canonical distribution on isoparametric submanifolds II
Cristián U. Sánchez
Volume 62, no. 2 (2021), pp. 491–513

Download PDF


The present paper continues our previous work [Rev. Un. Mat. Argentina 61 (2020), no. 1, 113–130], which was devoted to showing that on every compact, connected homogeneous isoparametric submanifold $M$ of codimension $h\geq 2$ in a Euclidean space, there exists a canonical distribution which is bracket generating of step 2. In that work this fact was established for the case when the system of restricted roots is reduced. Here we complete the proof of the main result for the case in which the system of restricted roots is $(BC)_{q}$, i.e., non-reduced.